# SDR MASA2014081402321

- Difficulty date: August 15, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 28,247 hours, 22,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BURNED OUT BULB IN 14AC EMERGENCY EXIT SIGN .  REPLACED BULB.
